# SDR USAA2014050500009

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: G7665
- Condition: Arced
- Location: Cockpit
- Part time: 15,269 hours, 2,858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN-ROUTE LT FWD WINDOW ELEC ARCING.  HEAT SELECTED OFF.  BUBBLES & BURN MARKS EVIDENT.  R & R L1 WINDOW, OPERATIONS CHECKED GOOD.  REPLACED WINDOW HEAT CONTROLLER AS A PRECAUTION, OPERATIONS CHECKED GOOD.  VENDOR SHOP FINDINGS, WINDOW HEAT CONTROL UNIT, NO FAULTS FOUND.  WINDSHIELD WINDOW PANEL'S HEATER IS INOPERATIVE, OUTER PANE CRACKED, WINDOW IS NOT REPAIRABLE.
